# SDR DALA107416307

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 86,801 hours, 10,647 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS BY DOOR 2L INOPERATIVE.  MX REPLACED A RECEPTACLE AND REPAIRED WIRING. OPS CHECK WAS GOOD.
